Per citar aquest document:
Scopus: 1 cites, Web of Science: 1 cites,
Improving the averaging theory for computing periodic solutions of the differential equations
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2014
Resum: For m = 1, 2, 3, we consider differential systems of the form x0 = F0(t, x) +Xmi=1εiFi(t, x) + εm+1R(t, x, ε), where Fi: R × D → Rn, and R : R × D × (−ε0, ε0) → Rn are Cm+1 functions, and T–periodic in the first variable, being D an open subset of Rn, and ε a small parameter. For such system we assume that the unperturbed system x0 = F0(t, x) has a k–dimensional manifold of periodic solutions with k ≤ n. We weaken the sufficient assumptions for studying the periodic solutions of the perturbed system when |ε| > 0 is sufficiently small.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Averaging theory ; Limit cycles ; Lyapunov-Schmidt reduction ; Nonlinear differential systems ; Periodic solutions
Publicat a: ZAMP. Journal of Applied Mathematics and Physics, Vol. 66 Núm. 4 (2014) , p. 1401-1412, ISSN 1420-9039

DOI: 10.1007/s00033-014-0460-3

16 p, 329.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-27

   Favorit i Compartir